Discrete processes of Fejér type for nondifferentiable convex
Algebra i logika, Tome 15 (1976) no. 6, pp. 628-641
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{AL_1976_15_6_a2,
author = {I. I. Eremin},
title = {Discrete processes of {Fej\'er} type for nondifferentiable convex},
journal = {Algebra i logika},
pages = {628--641},
year = {1976},
volume = {15},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/AL_1976_15_6_a2/}
}
I. I. Eremin. Discrete processes of Fejér type for nondifferentiable convex. Algebra i logika, Tome 15 (1976) no. 6, pp. 628-641. http://geodesic.mathdoc.fr/item/AL_1976_15_6_a2/